Bleeding between periods mirena

Common Questions and Answers about Bleeding between periods mirena

period

Avatar m tn Hi everyone, I'm 27 years old, I've never had kids or have been pregnant or on birth control. I've started randomly bleeding between periods about 1.5 years ago. At first it started as just a strand of blood in my otherwise normal discharge, then I started having blood tinged discharge after exercise and after orgasm (no penetration). Since about year ago, it's gotten progressively worse to wear I'm bleeding in between every period.
Avatar f tn Changes in menstrual bleeding are common. Women may have bleeding and spotting between periods, especially during the first few months. Sometimes the bleeding is heavier than usual, however, the bleeding usually becomes lighter than usual and may become irregular. Mirena makes the lining of the uterus thin, and this thinning causes lighter periods. Twenty percent of women completely stop having periods after using Mirena for a year.
Avatar n tn had a pap, which is good since its been 5 years since my last one, and talked about getting an IUD again; had Mirena perviously and took it out...happy to get it again as I never had periods with it the last time; just have to wait till I get my period again to have it inserted. Told me I'll get results back within a week. I called my husband after my appointment and he said he was afraid I was pregnant (we don't use contraception) and then he gave me a panic attack!
Avatar m tn What did you find out? I have had mirena for 2.5 yrs and had normal periods the whole time. Although they are "real normal" periods; I've always had at least 5-7 days, sometimes more, of VERY heavy bleeding. With mirena my periods last 3-5 days mostly moderate to light bleeding. The first day of my last period was 12-6, I had mirena taken out on the morning of 12-17. We are ttc and I had the signs of ovulation about the time mirena was taken out.
Avatar f tn Bleeding in between periods can happen as you adjust to a new birth control, but to me, this sounds like a bigger issue then that- since you are on the third pack and you had the same issue with another hormonal birth control option. Have you called your doctor to let them know the abnormal bleeding is still going on? There are other non-hormonal options or light hormone options that you and your doctor could discuss trying instead- to see if that helps.
Avatar f tn Hi.. I have had the mirena iud for about 1 year and 1/2. I have almost completely stopped having periods. However, now in between 'my periods' I have random spotting/blood clots. Sometimes with sudden cramping.. Bad cramps and then a little bleeding after or the next morning. Anyone else have this problem?
6594228 tn?1432178509 If you have paraguard, it causes heavy bleeding and bad cramps. If you have mirena then it might take a few months but eventually your periods should get lighter or may stop completely.
Avatar f tn Hi I am 39 years old and I am on my 2nd mirena coil. I have had no bleeding periods or spotting for the last 9 years since i had it put in. Last week out of nowhere I had spotting which lasted about 5 days which was brown in colour. Is this normal? Anybody have any clue as to what is going on.
Avatar f tn Hello, The Mirena can be an excellent way to improve menorrhagia (excessive menstrual bleeding). The hormone in it, Progesterone, thins the uterine lining making periods lighter and in 20-30% of women there periods end after 1-2 years (which some women like, some don't). Also, it won't affect your blood pressure. However, there are other ways to address menorrhagia. Talk to your ob/gyn about all of your options and decide which is best for you. Best regards, Dr.
Avatar f tn I had the paraguard for 4.5 years. .. I too had severly heavy periods and for the last year they lasted anywhere between 10 and 15 days. Also I cramped horribly worse with it. Literally as soon as they took it out my next period was 5 days with no cramping at all. Now I know it affects every one differently but the dr that took mine out said she removed 80% of them because of the super heavy and extended periods.
1222635 tn?1366396286 i had mirena put in 4 months ago. i had some spotting for a month or two after and then it stopped. but i didn't have a period at all. but now i think im having one. this is the most bleeding ive had in a long time. is it normal to have random periods? i thought i wasn't going to have anymore and im a little disappointed.
743826 tn?1377892189 m not bleeding heavily, I have light (annoying) bleeding in between periods. As of lately, I am now noticing a horribly foul odor that I've NEVER had before. I'm at the point of wanting to have this removed, yet feel like the money I invested will be a complete waste. The whole point of getting Mirena was so I could be sexually active with my boyfriend however since I'm bleeding all of the time, it's been a major mood killer. Has anyone else experienced what I am?
Avatar n tn I had the Paragard a couple of years ago. It made me have two week long periods and I spotted in between. I eventually had it removed. I went for a year or so with no birth control. This past October, I decided to try the Mirena. I have spotted a brown FOUL smelling bloody discharge ever since. It is so embarrassing. I smell it and hate it but the kicker is, the other night, my little boy laid his head on my lap, then raised up suddently, saying, "Mommy, did you fart??
Avatar n tn Unsure if am pregnant since I did not get a period for most of time on mirena and prior to Mirena i was bleeding for almost 4 months straight. This is probably my hormones, but I am trying to get an idea if I should get excited about the possibility or just figure it is hormones.
Avatar f tn I had regular periods whilst on the mirena and never experienced any irregular bleeding like you have mentioned. Good luck.
Avatar n tn I had mirena put in November and i was bleeding for a month and it stoped and then a few days later it started again but lasted a few days and now it stopped again. Is it gonna conutine doing this or is it gona stop?
Avatar f tn HI, Mirena is known to cause menstrual alteration like scanty periods or no periods or irregular bleeding. But going from no bleeding to excessive bleeding with the same IUD does not seem correct. You should consult your gynaecologist for an examination. Hope this helps.
Avatar f tn I had my mirena removed almost 7 weeks ago, I had some bleeding for about 4 days 2 days after removal. And then a week later I bled again so I'm guessing this was a period, which lasted 5 days, I'm now a week late. What are my chances of being pregnant with #3?
Avatar m tn I had a copper IUD at first but my periods were painful and i had such heavy bleeding i was soaking through extra heavy tampons and pads within 40 minutes. I had it replaced with the pill and within the first 3 months i was pregnant. I lost the baby but after that i switched to mirena and the heavy flow stopped, infact my periods sorta stopped all together. I have read hideous side effects about mirena but it has worked for me.
Avatar f tn I had my Mirena removed on Thursday August 21. I started having light spotting on Sunday the 24 and a little bit everyday since. Is this my period or what? How long will it take for my body to return back to normal? I had the Mirena for almost 4 years and didn't have periods while I was on it.
3053649 tn?1356365017 I explained it all to her and she said mirena wouldnt cause these symptoms with bleeding so she had my thyroid checked as well as sent me for a pelvic ultrasound which I had this morning. No insurance :( I will get results of that soon but my pap was great and bloodwork normal all around so I am not sure what is happening. The bleeding should not be taking place as mirena thins the lining of the uterus to a point where you won't bleed. At least not much.
Avatar n tn I am 47 and have suffered all my life with heavy painful periods. 3 years ago I had the mirena coil fitted to no avail. For the last 6 months things have become unbearable.. I loose 2 days from work each cycle, vomitting, low BP, severe cramps followed by large clots and four days of constant heavy bleeding. Help!
Avatar n tn In the past 5 months, maybe because the Warfarin kicked in, my periods became unbearably long (between 10- 13 dats), extremely heavy (I need to wear 4 Super pads & change every 2 hours) & irregular pattern (sometimes 2, 3 or 4 weeks between cycles). I've become anaemic, bloating & heavy in the tummy & very very tired all the time! As I don't really want to do a Hysterectomy, my Gyno suggests I have a Mirena (T shaped object) surgically inserted into my uterus.
Avatar n tn If you have only recently then you may well still get periods for a few months. Most women stop bleeding after 3 months some like me still are having periods 9 months later. It can take up to 12 months to not bleed and other women continue for years having a very slight bleed. Every woman is different and there is no set rule. Generally speaking if it is not overly heavy or painful then it can be normal. More information about your case would be a help to understand your problem.
Avatar f tn Does anyone know when I should count/expect my next period cos if its from the first bleed I'm late!!! If the second I'm not!?